scispace - formally typeset
SciSpace - Your AI assistant to discover and understand research papers | Product Hunt

Journal ArticleDOI

Generalized Fourier integral formulas.

01 Jan 1953-Michigan Mathematical Journal (The University of Michigan)-Vol. 2, Iss: 2, pp 133-139

AboutThis article is published in Michigan Mathematical Journal.The article was published on 1953-01-01 and is currently open access. It has received 1 citation(s) till now. The article focuses on the topic(s): Sine and cosine transforms & Fourier sine and cosine series.

...read more

Content maybe subject to copyright    Report






Citations
More filters

Journal ArticleDOI
Abstract: Conditions are established under which a given class of objects in a topological category will have a Cartesian closed coreflective hull. The main theorem is used to discover new Cartesian closed topological categories and to unify a diversity of known special results. It also provides a mild criterion for the existence of Cartesian closed topological hulls.

31 citations